# SDR CA130703002

- Difficulty date: July 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 21,780 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2711 · Aileron Tab Control System
- Part: Pushrod
- Part number: C3CF3113
- Condition: Cracked
- Location: Ailerons
- Part time: 21,875 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION A CRACK WAS FOUND ON THE RT AILERON PUSHROD APPROXIMATELY .2500" CRACKED, PART REMOVED FROM SERVICE.
